MathSciNet Relay Station
MathSciNet bibliographic data
MR649161 (83f:35014) 35B35 (35Q20 76H05)
Liu, T. P. Nonlinear stability and instability of transonic flows through a nozzle. Comm. Math. Phys. 83 (1982), no. 2, 243–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement